Cefpodoxime

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will Augmentin help in smelly ear discharge due to CSOM?

Query: Hello doctor, I have ear discharge for the past two weeks with thick and bad smell pus. I have operated CSOM (chronic suppurative otitis media) of the right ear four years ago. I feel occasional discharge and go to hospitals, but due to COVID-19, I did not go for the past six months. I am using C...  Read Full »


Dr. B Vageesh Padiyar

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. Thanks for providing a detailed description of the problem in concern. You have developed an acute infection of the eardrum, and that is why there is severe discharge. You can consider the following treatment advice. Take a tablet containing a combination of Cefpodoxi...  Read Full »

What could cause swelling and irritation in penis?

Query: Helo doctor, My penis is swollen in the front part with itching and irritation from yesterday. I was trying to check online, it says maybe it is balanitis, not sure though. Please guide what needs to be done? I am currently on medications for high BP and uric acid.  Read Full »


Dr. Rahul Kansal

Psychiatrist, Sexologist, Andrologist, Psychologist Counsellor, Psychotherapist

Answer: Hi, Welcome to icliniq.com. It is very likely to be balanitis with the background of acute infection and swelling. You can take tablet CISMA DT (Cefpodoxime) 200 mg twice a day, tablet NISE (Nimesulide) 100 mg twice a day, Tube Dermiford (for local application) twice a day. Take all these medicine...  Read Full »

What causes elevated liver enzymes and low white blood cell count?

Query: Hi doctor, I got a complete blood profile done about two weeks ago, and my doctor said that my reports were normal. But, my WBC and neutrophil count were low. After doing some internet searches, I am anxious. Although the doctor said it was fine, he gave me some supplements. But lately, I have bee...  Read Full »


Dr. Amit Dhamankar

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). From your history, I think the reason for your low WBC is stress and raised liver enzymes is because of fatty liver, which is a benign condition. Moderately low WBC coun...  Read Full »

Is Cefpodoxime safe for a person who had liver injury with Amoxicillin-Clavulanate?

Query: Hello doctor, I am suffering from a painful sore throat and tonsillitis for two weeks. I am allergic to Penicillin and earlier had Amoxicillin-Clavulanate antibiotic-induced elevated SGOT and SGPT of the liver. With treatment, I fully recovered. Now, this time, the doctor prescribed Cefpodoxime ins...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. Cefpodoxime and Amoxicillin being different classes of drugs, will not cause an allergy if the other one causes. Cefpodoxime is safe in patients with liver injury, at least in moderate doses. For the throat problem, I would advise in addition to antibiotics, some go...  Read Full »

Why is there a continuous rise in temperature despite taking antibiotics?

Query: Hi doctor, My father is 71 years old. He had a fever for a week, and the temperature raised up to 104 during the night along with frequent urination. Two days ago, the fever came down to 98.4 for five hours but again increased to 102.3 despite taking the same antibiotics. He is taking tablet G...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hi, Welcome to icliniq.com. I went through your post and investigation (attachment removed to protect patient identity). Your father has sepsis, and the antibiotics are inadequate because both Gudcef (Cefpodoxime) and Monocef (Ceftriaxone) belong to the same group and have the same mechanism of acti...  Read Full »

Is typhoid curable?

Query: Hi doctor, I am a 29 year old male. I am suffering from fever for the last one week. Doctor told me that I am suffering with typhoid. He suggested me PECEF Duo 200, Penxo-D and Zall-XP. I have attached the reports. I have used these medicines for the last three days but still I have a temperature o...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. Your reports (attachments removed to protect patient identity) do show high titers of Salmonella typhi O and H antigen. The treatment offered with antibiotic, Cefpodoxime 200 mg twice a day, is to be taken ideally for 10 days along with Pen-D (Pantoprazole and Domperido...  Read Full »

Can mucosal polyp in maxillary sinus cause headache?

Query: Hi doctor, I am a 19 year old second year MBBS student. I have been suffering from central headaches for the past two years. It is progressing in frequency and intensity. It increases on bending, sneezing and straining. It is mild to moderate in intensity and occurs almost four days a week. My doct...  Read Full »


Dr. Kusumakar Srivastava

Diabetologist, General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hi, Welcome to icliniq.com. It is chronic maxillary sinusitis secondary to mucosal polyp and so go for a CT paranasal sinus. It will tell about the dimensions of mucosal polyp and its operability. Till then, I suggest you the following medicines. Consult your specialist doctor, discuss with him or h...  Read Full »

Can I give Cefpodoxime to my son who is suffering from fever?

Query: Hi doctor, I have an 8-year-old son who is suffering from fever for the past three days. We have not taken him to the doctor. We have not done any tests. But we believe that it is an enteric fever. So I brought Cefpodoxime for him. My concern is to know the exact dose of it. Please suggest.  Read Full »


Dr. Suneetha B S

Diabetologist, Family Physician, Microbiologist, Nutritionist

Answer: Hi, Welcome to icliniq.com. As a parent, I am sure you have to do the best for your son. It is not right to give antibiotics to him without proper guidance. If it is not a confirmed case of enteric fever, it can also be a simple viral fever which may not even need antibiotics. Sometimes, urinary t...  Read Full »

My daughter had an accidental overdose of her fever medicine. Please help.

Query: Hello doctor, My daughter is 2 and a half years old, and due to a low-grade fever, she was prescribed 5 ml of Opox 50. But accidentally, my wife gave her 5 ml of Opox 100 last night. My daughter started vomiting at 2.30 AM. She complained of a little headache too. Is this a serious issue? Please ...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. This seems to be an episode of an overdose of Cefpodoxime. One of the adverse effects of Cefpodoxime is vomiting, and in her case, since the medicine was given in a higher quantity, it may have lead to vomiting. But, do not worry. Whenever something like this happens,...  Read Full »

I have ear pain after removing ear wax. Is it serious?

Query: Hello doctor, I have been suffering from ear pain for the last two days and it has become really serious now. The entire right side of my face has gone numb and I am not able to hear properly in my right ear. I can listen to some hissing sound. I remember cleaning my ear with my fingers and tried to...  Read Full »


Dr. Baidya Nath Majhi

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. From your symptoms and history of ear cleaning, it is suggestive of otitis externa with ear wax. Do not worry too much. It is a soft tissue infection of your ear canal most probably due to finger nail trauma. You need to take some medication and precautions and it ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.